Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pink and heavy eye, no discharge. History of viral conjuctivitis

Last July, I was diagnosed with viral conjunctivitis . My eyes had turned slightly pink and that was about the only symptom(no discharge etc). After recovering from that, a month later, my right eye turned red again, Upon consultation the doctor said it was probably just due to some irritation and prescribed eye drops. That was cured in two days. 2-3 weeks later, yesterday the same eye turned red again, and as of today morning, both eyes are slightly pink and a bit heavy, however no discharges or anything of the sort. (All these have been happening since July this year and I ve never had any such eye problems before this. I am a 26 year old girl)
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Nov 2012
This kind of redness may occur, due to eye strain, stress, dryness , allergies lack of sleep, long working hours, computer vision syndrome etc. are you having any of these. Try to figure out. Meanwhile some preservative free tear substitutes may be started on recommendation of an eye specialist.
Take care
Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor